Alert archive / Ohio / River Flood Warnings in 2019

River Flood Warning 3, NWS Charleston, WV

February 7, 2019Morgan County, Washington County, Ohio

NWS Charleston, WV issued this river flood warning at Feb 7, 2019, 9:11 PM EST for Morgan County, Washington County, Ohio. It took effect at Feb 7, 2019, 9:50 PM EST. It was in force for 59 hr.

The area

The outline as issued.

The facts

Issued
Feb 7, 2019, 9:11 PM EST (02:11 UTC)
In effect from
Feb 7, 2019, 9:50 PM EST
Expired
Feb 10, 2019, 8:30 AM EST
In force
59 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
Minor

Counties Morgan County, OH, Washington County, OH

The radar

The Charleston,WV radar (KRLX), 152 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Muskingum River at McConnelsville (MCCO1). The gauge peaked at 11.48 ft at Feb 8, 2019, 3:00 AM EST.

actionminormoderate8101202/0802/0902/1002/11
Action stage
9 ft
Minor stage
11 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03150000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

138 
WGUS41 KRLX 080211
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
River Flood Warning
National Weather Service Charleston WV
911 PM EST Thu Feb 7 2019

...The National Weather Service in Charleston WV has issued a flood warning for 
the following rivers... Muskingum River...

Affecting the following counties in Ohio...Morgan...Washington.

Flooding is expected along the Muskingum River at Beverly and 
McConnelsville from heavy rainfall in recent days. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.

Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

The next issuance will be when conditions warrant.

&&

OHC115-167-081410-
/O.NEW.KRLX.FL.W.0003.190208T0250Z-190210T1330Z/
/MCCO1.1.ER.190208T0250Z.190208T1200Z.190210T0730Z.NO/
911 PM EST Thu Feb 7 2019

the National Weather Service in Charleston WV has issued a 

* Flood Warning for 
  the Muskingum River At McConnelsville.
* until Sunday morning...or until the warning is cancelled.
* At  9:00 PM Thursday the stage was 10.8 feet. 
* Minor Flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...rise above flood stage by tonight and continue to rise to near 11.9
  feet by Friday morning. The river will fall below flood stage by early Sunday 
  morning.
* At stages near 12.0 feet...Many areas are flooded in and around mcconnelsville.
* A crest near 11.9 feet compares to a previous crest of 10.1 feet on April 25 
  2018.  

&&

LAT...LON 3975 8196 3975 8186 3961 8175 3952 8184


$$

OHC167-081410-
/O.NEW.KRLX.FL.W.0004.190208T0211Z-190210T1536Z/
/BEVO1.1.ER.190208T0128Z.190208T1200Z.190210T0936Z.NR/
911 PM EST Thu Feb 7 2019

the National Weather Service in Charleston WV has issued a 

* Flood Warning for 
  the Muskingum River At Beverly.
* until Sunday morning...or until the warning is cancelled.
* At  8:45 PM Thursday the stage was 29.3 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...the river will continue rising to near 31.5 feet by Friday morning.
  The river will fall below flood stage Sunday morning.
* At stages near 34.0 feet...Several areas near the river are flooded. Homes, 
  farmland, camps, several sections of Route 60, and secondary roads near the 
  river are flooded.
* A crest near 31.5 feet compares to a previous crest of 29.5 feet on April 16 
  2018.  

&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151 3952 8184


$$
5 follow-up statements
944 
WGUS81 KRLX 080538
FLSRLX
River Flood Statement
National Weather Service Charleston WV
1238 AM EST Fri Feb 8 2019

...The flood warning continues for the following rivers...Muskingum River.
  At McConnelsville...
  At Beverly...
 
Affecting the following counties in Ohio...Morgan...Washington.

(optional) general hydrometeorological synopsis



PRECAUTIONARY/PREPAREDNESS ACTIONS...


Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.


Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

The next issuance will be when conditions warrant.



&&

OHC115-167-081138-
/O.EXT.KRLX.FL.W.0003.000000T0000Z-190209T0400Z/
/MCCO1.1.ER.190208T0250Z.190208T1200Z.190208T2200Z.NO/
1238 AM EST Fri Feb 8 2019

The Flood Warning continues for
  the Muskingum River At McConnelsville.
* AT 12:00 AM Friday the stage was 11.3 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The River will continue rising to near 11.4 feet by this morning. 
  The river will fall below flood stage late this afternoon.
* At stages near 11.5 feet...Flooding starts in cemetary on the southwest side of
  mcconnelsville near state route 376. More homes start to flood near the river.
* A crest near 11.4 feet compares to a previous crest of 10.1 feet on April 25 
  2018.  

&&

LAT...LON 3975 8196 3975 8186 3961 8175 3952 8184


$$

OHC167-081138-
/O.EXT.KRLX.FL.W.0004.000000T0000Z-190209T1700Z/
/BEVO1.3.ER.190208T0128Z.190208T0600Z.190209T1100Z.NR/
1238 AM EST Fri Feb 8 2019

The Flood Warning continues for
  the Muskingum River At Beverly.
* AT 11:45 PM Thursday the stage was 31.7 feet. 
* Minor Flooding is occurring and Record Flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...The River will continue rising to near 32.5 feet by after midnight 
  this morning. The river will fall below flood stage Saturday morning.
* At stages near 34.0 feet...Several areas near the river are flooded. Homes, 
  farmland, camps, several sections of Route 60, and secondary roads near the 
  river are flooded.
* A crest near 32.5 feet compares to a previous crest of 32.2 feet on April 4 
  2018.  

&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151 3952 8184


$$

Kistner
807 
WGUS81 KRLX 080549
FLSRLX
River Flood Statement
National Weather Service Charleston WV
1249 AM EST Fri Feb 8 2019

...The flood warning continues for the following rivers...Muskingum River.
  At McConnelsville...
  At Beverly...

Affecting the following counties in Ohio...Morgan...Washington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.


Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

The next issuance will be when conditions warrant.



&&

OHC115-167-081148-
/O.CON.KRLX.FL.W.0003.000000T0000Z-190209T0400Z/
/MCCO1.1.ER.190208T0250Z.190208T1200Z.190208T2200Z.NO/
1249 AM EST Fri Feb 8 2019

The Flood Warning continues for
  the Muskingum River At McConnelsville.
* AT 12:00 AM Friday the stage was 11.3 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The River will continue rising to near 11.4 feet by this morning. 
  The river will fall below flood stage late this afternoon.
* At stages near 11.5 feet...Flooding starts in cemetary on the southwest side of
  mcconnelsville near state route 376. More homes start to flood near the river.
* A crest near 11.4 feet compares to a previous crest of 10.1 feet on April 25 
  2018.  

&&

LAT...LON 3975 8196 3975 8186 3961 8175 3952 8184


$$

OHC167-081148-
/O.CON.KRLX.FL.W.0004.000000T0000Z-190209T1700Z/
/BEVO1.3.ER.190208T0128Z.190208T0600Z.190209T1100Z.NR/
1249 AM EST Fri Feb 8 2019

The Flood Warning continues for
  the Muskingum River At Beverly.
* AT 11:45 PM Thursday the stage was 31.7 feet. 
* Minor Flooding is occurring and Record Flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...The River will continue rising to near 32.5 feet by after midnight 
  this morning. The river will fall below flood stage Saturday morning.
* At stages near 34.0 feet...Several areas near the river are flooded. Homes, 
  farmland, camps, several sections of Route 60, and secondary roads near the 
  river are flooded.
* A crest near 32.5 feet compares to a previous crest of 32.2 feet on April 4 
  2018.  

&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151 3952 8184


$$

Kistner
665 
WGUS81 KRLX 081030
FLSRLX
River Flood Statement
National Weather Service Charleston WV
530 AM EST Fri Feb 8 2019

...The flood warning continues for the following rivers....Muskingum River.
  At McConnelsville...
  At Beverly...
 
Affecting the following counties in Ohio...Morgan...Washington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.

The next issuance will be when conditions warrant.

&&

OHC115-167-081629-
/O.EXT.KRLX.FL.W.0003.000000T0000Z-190209T0000Z/
/MCCO1.1.ER.190208T0250Z.190208T0730Z.190208T1800Z.NO/
530 AM EST Fri Feb 8 2019

The Flood Warning continues for
  the Muskingum River At McConnelsville.
* AT  5:00 AM Friday the stage was 11.4 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will continue to fall to below flood stage by this 
  afternoon.
* At stages near 11.5 feet...Flooding starts in cemetary on the southwest side of
  mcconnelsville near state route 376. More homes start to flood near the river.
* A crest near 10.8 feet compares to a previous crest of 10.1 feet on April 25 
  2018.  

&&

LAT...LON 3975 8196 3975 8186 3961 8175 3952 8184


$$

OHC167-081629-
/O.EXT.KRLX.FL.W.0004.000000T0000Z-190209T1600Z/
/BEVO1.3.ER.190208T0128Z.190208T1200Z.190209T1000Z.NR/
530 AM EST Fri Feb 8 2019

The Flood Warning continues for
  the Muskingum River At Beverly.
* AT  4:45 AM Friday the stage was 33.1 feet. 
* Record Flooding is occurring and Record Flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...The River will continue rising to near 33.1 feet by this morning. 
  The river will fall below flood stage early Saturday.
* At stages near 34.0 feet...Several areas near the river are flooded. Homes, 
  farmland, camps, several sections of Route 60, and secondary roads near the 
  river are flooded.
* A crest near 33.1 feet compares to a previous crest of 32.2 feet on April 4 
  2018.  

&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151 3952 8184


$$

Kistner
556 
WGUS81 KRLX 081400
FLSRLX
River Flood Statement
National Weather Service Charleston WV
900 AM EST Fri Feb 8 2019

...The flood warning continues for the following rivers...Hocking River...
Muskingum River...Ohio River.
  At Athens...
  At McConnelsville...
  At Beverly...
  At Belleville Lock...

Affecting the following counties in Ohio...Athens...Meigs...Morgan...Washington 
and in West Virginia...Jackson...Wood.

Rivers will continue to rise through today.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.


Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

The next issuance will be when conditions warrant.



&&

OHC115-167-081959-
/O.CON.KRLX.FL.W.0003.000000T0000Z-190209T0000Z/
/MCCO1.1.ER.190208T0250Z.190208T0730Z.190208T1800Z.NO/
900 AM EST Fri Feb 8 2019

The Flood Warning continues for
  the Muskingum River At McConnelsville.
* AT  8:00 AM Friday the stage was 11.1 feet. 
* Flood stage is 11.0 feet.
* Forecast...The river will continue to fall to below flood stage by this 
  afternoon.
* At stages near 11.0 feet...Route 669 above malta and other roads are flooded.
* A crest near 10.8 feet compares to a previous crest of 10.1 feet on April 25 
  2018.  

&&

LAT...LON 3975 8196 3975 8186 3961 8175 3952 8184


$$

OHC167-081959-
/O.CON.KRLX.FL.W.0004.000000T0000Z-190209T1600Z/
/BEVO1.3.ER.190208T0128Z.190208T1130Z.190209T1000Z.NR/
900 AM EST Fri Feb 8 2019

The Flood Warning continues for
  the Muskingum River At Beverly.
* AT  8:45 AM Friday the stage was 33.1 feet. 
* Record Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...The river will continue to fall to below flood stage by early 
  Saturday.
* At stages near 34.0 feet...Several areas near the river are flooded. Homes, 
  farmland, camps, several sections of Route 60, and secondary roads near the 
  river are flooded.
* A crest near  feet compares to a previous crest of 32.2 feet on April 4 2018.  

&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151 3952 8184


$$

OHC009-081959-
/O.CON.KRLX.FL.W.0005.000000T0000Z-190210T0130Z/
/ATHO1.1.ER.190208T0304Z.190208T1800Z.190209T1930Z.NO/
900 AM EST Fri Feb 8 2019

The Flood Warning continues for
  the Hocking River At Athens.
* AT  8:00 AM Friday the stage was 21.3 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The River will continue rising to near 21.8 feet by this afternoon.
  The river will fall below flood stage early afternoon Saturday .
* At stages near 22.0 feet...East State Street in Athens and Route 33 south of 
  Nelsonville begins to flood. Nelsonville Route 33 roundabout begins to flood.
* A crest near 21.8 feet compares to a previous crest of 22.5 feet on April 5 
  2018.  

&&

LAT...LON 3941 8210 3929 8189 3930 8212 3939 8219


$$

OHC105-WVC035-107-081959-
/O.CON.KRLX.FL.W.0006.190208T1950Z-190211T0834Z/
/BEVW2.1.ER.190208T1950Z.190209T1200Z.190211T0234Z.NO/
900 AM EST Fri Feb 8 2019

The Flood Warning continues for
  the Ohio River At Belleville Lock.
* AT  8:00 AM Friday the stage was 33.3 feet. 
* Minor Flooding is forecast.
* Flood stage is 35.0 feet.
* Forecast...Rise above flood stage by this afternoon and continue to rise to 
  near 36.6 feet by Saturday morning. The river will fall below flood stage by 
  before midnight Sunday .
* At stages near 38.0 feet...Route 124 towards Racine is flooded. Sections of 
  Ohio State Route 248 at Sand Hill are flooded.
* A crest near 36.6 feet compares to a previous crest of 36.5 feet on September 
  12 2018.  

&&

LAT...LON 3920 8180 3916 8170 3891 8173 3914 8191


$$
981 
WGUS81 KRLX 081749
FLSRLX
River Flood Statement
National Weather Service Charleston WV
1249 PM EST Fri Feb 8 2019

...The flood warning is cancelled for the following rivers...Muskingum River.
  At McConnelsville...
 
 Affecting the following counties in Ohio...Morgan...Washington.

...The flood warning continues for the following rivers...Hocking River...
Muskingum River...Ohio River.
  At Athens...
  At Beverly...
  At Belleville Lock...
  At Racine Lock...
  
Affecting the following counties in Ohio...Athens...Meigs...Washington and in 
West Virginia...Jackson...Mason...Wood.


The Hocking and Muskingum rivers are now in crest or starting to fall.   
The Ohio River will continue to rise into the weekend.



PRECAUTIONARY/PREPAREDNESS ACTIONS...


Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.


Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

The next issuance will be when conditions warrant.



&&

OHC115-167-081819-
/O.CAN.KRLX.FL.W.0003.000000T0000Z-190209T0000Z/
/MCCO1.1.ER.190208T0250Z.190208T0730Z.190208T1430Z.NO/
1249 PM EST Fri Feb 8 2019

The Flood Warning is cancelled for
  the Muskingum River At McConnelsville.
* AT 12:00 PM Friday the stage was 10.7 feet. 
* The river fell below flood stage at  9:30 AM Friday.
* Flood stage is 11.0 feet.
* Forecast...the river will continue to fall to 10.5 feet by Saturday morning.
* A crest near 10.8 feet compares to a previous crest of 10.1 feet on April 25 
  2018.  

&&

LAT...LON 3975 8196 3975 8186 3961 8175 3952 8184


$$

OHC167-082348-
/O.EXT.KRLX.FL.W.0004.000000T0000Z-190209T2200Z/
/BEVO1.3.ER.190208T0128Z.190208T1130Z.190209T1600Z.NR/
1249 PM EST Fri Feb 8 2019

...The Flood Warning continues for
   the Muskingum River At Beverly.
* AT 11:45 AM Friday the stage was 32.5 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...The River will continue rising to near 32.5 feet by this afternoon.
  The river will fall below flood stage late morning Saturday .
* At stages near 34.0 feet...Several areas near the river are flooded. Homes, 
  farmland, camps, several sections of Route 60, and secondary roads near the 
  river are flooded.
* A crest near 32.5 feet compares to a previous crest of 32.2 feet on April 4 
  2018.  

&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151 3952 8184


$$

OHC009-082348-
/O.EXT.KRLX.FL.W.0005.000000T0000Z-190209T2145Z/
/ATHO1.1.ER.190208T0304Z.190208T1700Z.190209T1545Z.NO/
1249 PM EST Fri Feb 8 2019

The Flood Warning continues for
  the Hocking River At Athens.
* AT 12:00 PM Friday the stage was 21.5 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to below flood stage by late 
  morning Saturday .
* At stages near 21.0 feet...West State Street and Blue Line bike path start to 
  flood.  Bike path flood gate is installed.  Glen Ebon Road/County Road 4 
  starts to flood.
* A crest near  feet compares to a previous crest of 22.5 feet on April 5 2018.  

&&

LAT...LON 3941 8210 3929 8189 3930 8212 3939 8219


$$

OHC105-WVC035-107-082348-
/O.EXT.KRLX.FL.W.0006.190208T1923Z-190211T1100Z/
/BEVW2.1.ER.190208T1923Z.190209T1200Z.190211T0500Z.NO/
1249 PM EST Fri Feb 8 2019

...The Flood Warning continues for
  the Ohio River At Belleville Lock.
* AT 12:00 PM Friday the stage was 34.8 feet. 
* Minor Flooding is forecast.
* Flood stage is 35.0 feet.
* Forecast...Rise above flood stage by this afternoon and continue to rise to 
  near 37.1 feet by Saturday morning. The river will fall below flood stage by 
  early Monday morning.
* At stages near 38.0 feet...Route 124 towards Racine is flooded. Sections of 
  Ohio State Route 248 at Sand Hill are flooded.
* A crest near 37.1 feet compares to a previous crest of 36.5 feet on September 
  12 2018.  

&&

LAT...LON 3920 8180 3916 8170 3891 8173 3914 8191


$$

OHC105-WVC053-082348-
/O.CON.KRLX.FL.W.0007.190209T0920Z-190211T0224Z/
/RACW2.1.ER.190209T0920Z.190210T0000Z.190210T2024Z.NO/
1249 PM EST Fri Feb 8 2019

The Flood Warning continues for
  the Ohio River At Racine Lock.
* AT 12:00 PM Friday the stage was 36.3 feet. 
* Minor Flooding is forecast.
* Flood stage is 41.0 feet.
* Forecast...Rise above flood stage by early Saturday and continue to rise to 
  near 42.0 feet by Saturday evening. The river will fall below flood stage by 
  Sunday afternoon.
* At stages near 42.0 feet...Ohio Route 124 near Minersville is flooded.
* A crest near 42.0 feet compares to a previous crest of 42.4 feet on April 6 
  2018.  

&&

LAT...LON 3914 8191 3891 8173 3885 8182 3886 8200


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Feb 7, 7:15 PM EST, 1 hour 56 minutes earlier.

Area forecast discussion, Feb 7, 7:15 PM EST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
715 PM EST Thu Feb 7 2019

.SYNOPSIS...
Strong cold front arrives tonight bringing cold high pressure
this weekend. Unsettled zonal pattern returns late Sunday.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 130 PM...

Showers and thunderstorms ongoing in the Ohio River Valley.
Extended the Flood Watch through the night with an additional
0.5 to 0.75 inches of rain expected. The showers move north of
the region by late evening with winds steadily picking up ahead
of a cold front expected tonight. As the low pressure system to
the northwest moves towards the Great Lakes its associated cold
front sweeps southeast across the area overnight. Look for
about an 0.25 to 0.5 inches of rain and gusty winds (anywhere
from 25-40mph). Winds start to slowly decrease into the predawn
hours and should continue thereafter. By early morning we will
be in the cold sector behind the front where temperatures become
non diurnal. From that point on temperatures will keep
decreasing through Friday with a blustery day. There will be
some snow flakes in the mountains before the clouds disappear,
however little to no accumulations are expected. By Friday late
afternoon skies become mostly clear and lows drop down to the
teens overnight with possible single digits in the highest
elevations.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 215 PM Thursday...

Cold through Saturday night as high pressure settles in over the
southern Great Lakes. Very few changes made for this quiet
portion of the forecast. Heights aloft and lower level
temperatures begins recovering into Saturday night in zonal
flow.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 215 PM Thursday...

With the pattern aloft becoming zonal and a baroclinic zone
setting up just south of the Ohio Valley, another unsettled/wet
period returns to the region. Will be in and out of
precipitation late Sunday through Tuesday, where the front end
could be snow/wintry mix Sunday night in weak overrunning along
the stationary boundary. Beyond that, mainly rain expected. Cold
front Tuesday, with another temperature drop into the middle of
the week.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
As of 710 PM Thursday...

Rain showers associated with a strong cold front will move across
the region from west to east this evening. As showers move across
the area tonight, reductions in both Cigs and Vsbys is anticipated.
Expecting primarily MVFR conditions to develop with this activity,
but brief periods of IFR conditions will not be out of the question
as heavier pockets of rain would bring a greater reduction to Vsbys.
Thus, have elected to keep any IFR out of the TAFs tonight as
confidence is low on exactly where this could occur, but will
monitor observations closely tonight and amend if necessary.

Another concern for tonight will be strong wind gusts throughout the
region. As the cold front crosses tonight, WNW winds could gust as
high as 30 kts across the lowlands and possibly 40+ kts in the
mountains. Wind gusts should remain fairly breezy into Friday with
20+ kts in the lowlands and 35+ kts in the mountains.

Precipitation will continue in the mountains Friday morning and with
colder air rushing into the area overnight, expecting a transition
to snow showers by Friday morning. As a result, have mentioned snow
showers in the TAFs at EKN by Friday morning with possible IFR
conditions developing during this time. Conditions will then
improve to VFR area-wide by Friday afternoon as high pressure
builds in from the northwest.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: If heavier pockets of rain impact the area
tonight, brief periods of IFR will be possible.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                                 FRI
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EST 1HRLY       19   20   21   22   23   00   01   02   03   04   05   06
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    L    H    H    H    H    H    M    M    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  H    H    H    H    H    H    M    M    M    H    H    L
PKB CONSISTENCY  H    H    H    L    M    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    M    M    M    M    M    H    H

AFTER 00Z SATURDAY...
Brief IFR in periods of rain possible next work week.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch until 7 AM EST Friday for Vis>011-017-019-020.
OH...Flood Watch until 7 AM EST Friday for OHZ066-067-075-076-
083>087. KY...Flood Watch until 7 AM EST Friday for KYZ101>103.
VA...None.

&&

SYNOPSIS...26/JZ
NEAR TERM...MZ/JZ
SHORT TERM...26
LONG TERM...26
AVIATION...ARJ/RG
Hazardous weather outlook, Feb 7, 1:30 PM EST, 7 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
130 PM EST Thu Feb 7 2019

KYZ101>103-OHZ066-067-075-076-083>087-WVZ007>011-017-019-020-081830-
Greenup-Carter-Boyd-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-
Meigs-Gallia-Lawrence OH-Mason-Jackson WV-Wood-Pleasants-Tyler-Wirt-
Ritchie-Doddridge-
130 PM EST Thu Feb 7 2019

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for portions of northeast
Kentucky, southeast Ohio, and portions of central West Virginia,
northern West Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

In addition to the flood watch, areas of dense fog may occur this
morning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Numerous streams and rivers will remain high, and possibly above
flood stage, through the end of the week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ105-VAZ003-004-WVZ005-006-013>016-018-024>034-039-040-515>526-
081830-
Lawrence KY-Dickenson-Buchanan-Wayne-Cabell-Lincoln-Putnam-Kanawha-
Roane-Calhoun-Mingo-Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-
Taylor-McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
130 PM EST Thu Feb 7 2019

This Hazardous Weather Outlook is for portions of northeast
Kentucky, southwest Virginia and much of West Virginia.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Feb 7, 4:36 PM EST, 4 hours 35 minutes before
Special Weather Statement
National Weather Service Charleston WV
436 PM EST THU FEB 7 2019

OHZ066-067-075-072230-
Athens-Morgan-Perry-
436 PM EST THU FEB 7 2019

...A LINE OF SHOWER WITH STRONG GUSTY WINDS WILL AFFECT
PERRY...MORGAN AND NORTH CENTRAL ATHENS COUNTIES...

At 435 PM EST, a line of showers was located near Lancaster, moving
east at 50 mph.

Winds in excess of 40 mph are possible with this line of showers.

Locations impacted include...
New Lexington, Glouster, McConnelsville, Somerset, Shawnee,
Chesterhill, Perry State Forest, Thornport, Harbor Hills,
Crooksville, Thornville, Junction City, New Straitsville, Malta,
Corning, Stockport, Jacksonville, Murray City, Trimble and Bristol.

LAT...LON 3991 8217 3982 8217 3982 8208 3977 8208
      3976 8165 3975 8164 3968 8164 3946 8187
      3947 8217 3956 8216 3956 8226 3959 8226
      3960 8238 3974 8236 3974 8241 3983 8240
      3984 8247 3992 8247 3993 8245
TIME...MOT...LOC 2135Z 260DEG 44KT 3978 8265

08
Local storm report, Feb 7, 7:19 PM EST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
719 PM EST THU FEB 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FLOOD            MAXVILLE                39.62N  82.33W
02/07/2019                   PERRY              OH   LAW ENFORCEMENT

            REPORT OF A ROAD WASHED OUT IN THE MAXVILLE/NEW
            STRAITSVILLE AREA

&&

EVENT NUMBER RLX1900695

SL

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 9:11 PM ESTRiver Flood WarningRLXWashington26 hr
Feb 7, 9:28 PM ESTRiver Flood WarningRLXAthens48 hr
Feb 8, 6:11 AM ESTRiver Flood WarningRLXMeigs6 days
Feb 8, 11:22 AM ESTRiver Flood WarningRLXMeigs58 hr

Nearby

River Flood Warnings in Ohio, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.